# SDR SWAA2020080398826

- Difficulty date: July 6, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZONTAL PRESSURE WEB ABOVE RH MAIN WHEEL WELL BS 672 RBL 42 WL 202 FOUND ON HFEC INSP. MARKED ENDS OF CRACK. / REPAIRED CRACK IN HORIZONTAL PRESSURE WEB ABOVE R/H MAIN WHEEL WELL BS 672 RBL 42 WL 202; FOUND ON HFEC INSP.; IAW SRM 53-40-51-2R-2
